Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Equivariant Generating Hypothesis

Anna Marie Bohmann

Algebraic & Geometric Topology 10 (2010) 1003–1016
Abstract

We state the generating hypothesis in the homotopy category of G–spectra for a compact Lie group G and prove that if G is finite, then the generating hypothesis implies the strong generating hypothesis, just as in the non-equivariant case. We also give an explicit counterexample to the generating hypothesis in the category of rational S1–equivariant spectra.

Keywords
generating hypothesis, Freyd conjecture, equivariant stable homotopy
Mathematical Subject Classification 2000
Primary: 55P91
Secondary: 55P42
References
Publication
Received: 29 July 2009
Revised: 11 February 2010
Accepted: 19 March 2010
Published: 23 April 2010
Authors
Anna Marie Bohmann
Department of Mathematics
University of Chicago
Chicago IL 60637
USA
http://math.uchicago.edu/~bohmann/